Rheumatoid arthritis - methotrexate - exante ADVICE

Discussion in 'Exante' started by sun, 30 July 2014.

  1. sun

    sun Well-Known Member

    Having being diagnosed with RA I have been put on methotrexate which is a cancer drug but also helps with other conditions. It has some nasty side effects, but so far I am one of the lucky ones that have not experienced anything bad, BUT reading thru other sufferers forums/blogs although it is not listed as a side effect, weight gain seems to be a problem for many. After agonising to go on this drug, I am really concerned its going to affect my progress, I have only taken 1 dose so far, it is only weekly. Please if anybody is has or knows of anyone else who take methotrexate and weight gain, could you post whether good or bad news. Thankyou xx
  2. and

    and Well-Known Member

    Weight gain is a side effect?? Really? I know it's got 100 side effects but I didn't know that was one...

    My weight yo-yos anyway so I can't comment. I've been taking methotrexate for a couple of months.

    I'd say being fat is better than being in pain with arthritis tho.
  3. sun

    sun Well-Known Member

    my hair has started falling out :(
  4. and

    and Well-Known Member

    Is that a side effect of methotrexate or a VLCD?

    Either way - eeek! Get to your docs. I hope it's temporary!

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.